Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




59 Publications

2017 | Journal Article | IST-REx-ID: 745   OA
D. Xu, S. Warnecke, B. Song, X. Ma, and B. Hof, “Transition to turbulence in pulsating pipe flow,” Journal of Fluid Mechanics, vol. 831, pp. 418–432, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 513   OA
L. Klotz, G. M. Lemoult, I. Frontczak, L. Tuckerman, and J. Wesfreid, “Couette-Poiseuille flow experiment with zero mean advection velocity: Subcritical transition to turbulence,” Physical Review Fluids, vol. 2, no. 4, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1087   OA
B. Song, D. Barkley, B. Hof, and M. Avila, “Speed and structure of turbulent fronts in pipe flow,” Journal of Fluid Mechanics, vol. 813, pp. 1045–1059, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 463   OA
S. Altmeyer, Y. Do, and S. Ryu, “Transient behavior between multi-cell flow states in ferrofluidic Taylor-Couette flow,” Chaos, vol. 27, no. 11, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 792   OA
N. B. Budanur, K. Short, M. Farazmand, A. Willis, and P. Cvitanović, “Relative periodic orbits form the backbone of turbulent pipe flow,” Journal of Fluid Mechanics, vol. 833, pp. 274–301, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 824   OA
N. B. Budanur and B. Hof, “Heteroclinic path to spatially localized chaos in pipe flow,” Journal of Fluid Mechanics, vol. 827, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1021   OA
J. M. Lopez Alonso and M. Avila, “Boundary layer turbulence in experiments on quasi Keplerian flows,” Journal of Fluid Mechanics, vol. 817, pp. 21–34, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1160   OA
S. Altmeyer, Y. Do, and Y. Lai, “Dynamics of ferrofluidic flow in the Taylor-Couette system with a small aspect ratio,” Scientific Reports, vol. 7, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1211   OA
N. B. Budanur and P. Cvitanović, “Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system,” Journal of Statistical Physics, vol. 167, no. 3–4, pp. 636–655, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 673   OA
S. Altmeyer and R. Lueptow, “Wave propagation reversal for wavy vortices in wide gap counter rotating cylindrical Couette flow,” Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 95, no. 5, 2017.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed